中国综合性科技类核心期刊(北大核心)

中国科学引文数据库来源期刊(CSCD)

美国《化学文摘》(CA)收录

美国《数学评论》(MR)收录

俄罗斯《文摘杂志》收录

留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

奇异奇摄动系统的几何方法

陆海波 倪明康 武利猛

陆海波, 倪明康, 武利猛. 奇异奇摄动系统的几何方法[J]. 华东师范大学学报(自然科学版), 2013, (3): 140-148.
引用本文: 陆海波, 倪明康, 武利猛. 奇异奇摄动系统的几何方法[J]. 华东师范大学学报(自然科学版), 2013, (3): 140-148.
LU Hai-bo, NI Ming-kang, WU Li-meng. Geometric singular perturbation approach to singular singularly perturbed systems[J]. Journal of East China Normal University (Natural Sciences), 2013, (3): 140-148.
Citation: LU Hai-bo, NI Ming-kang, WU Li-meng. Geometric singular perturbation approach to singular singularly perturbed systems[J]. Journal of East China Normal University (Natural Sciences), 2013, (3): 140-148.

奇异奇摄动系统的几何方法

详细信息
  • 中图分类号: O175

Geometric singular perturbation approach to singular singularly perturbed systems

  • 摘要: 研究了一类奇异奇摄动系统边值问题. 通过几何奇摄动理论构造了系统的奇异轨道, 并用交换引理证明了解的存在性. 最后用该方法研究了一个经典半导体模型.
  • [1] {1}

    FENICHEL N. Grometric singular perturbation theory for ordinary

    differential equations[J]. J Differential Equations, 1979, 31:

    53-98.
    {2}

    ECKHAUS W. Asymptotic Analysis of Singular Perturbations[M].

    Amsterdam: North-Holland, 1979.
    {3}

    VASIL'EVA A B, BUTUZOV V F, KALACHEV L V. The Boundary Function

    Method for Singular Perturbation Problems[M]. Philadephia: SIAM,

    1995.
    {4}

    NI M K, LIN W Z. Asymptotic Theory of Singular Perturbation[M].

    Beijin: Higher Education Press, 2009 (in Chinese).
    {5}

    PALMER K J. Exponential dichotomies and fredholm operators[J]. Proc

    Amer Math Soc, 1988, 104: 149-156.
    {6}

    LIN X B. Shadowing lemma and singularly perturbed boundary value

    problems[J]. SIAM J Appl Math, 1989, 49: 26-54.
    {7}

    LIN X B. Heteroclinic bifurcation and singularly perturbed boundary

    value problems[J]. J Differential Equations, 1990, 84: 319-382.
    {8}

    TIN S K, KOPELL N, JONES C K R T. Invariant manifolds and singularly

    perturbed boundary value problems[J]. SIAM J Num Anal, 1994, 31:

    1558-1576.
    {9}

    JONES C K R T. Geometric singuar perturbation theory, in Dynamical

    Systems (Montecatini Terme, 1994), Lect. Notes in Math, 1609[M].

    Berlin: Springer-Verlag, 1995: 44-118.
    {10}

    JONES C K R T, KAPER T J, KOPELL N. Tracking invariant manifolds up

    to exponentially small errors[J]. SIAM J Math Anal, 1996, 27:

    558-577.
    {11}

    SCHMEISER C, WEISS R. Asymptotic analysis of singular singularly

    perturbed boundary value problems[J]. SIAM J Math Anal, 1986, 17:

    560-579.
    {12}

    LIU W S. Grometric singular perturbation approach to steady-state

    poisson-nernst-planck systems[J]. SIAM J Appl Math, 2005, 65:

    754-766.
    {13}

    VASIL'EVA A B. Boundary layers in the theory of p-n junctions[J].

    Physics and Technology of semiconductor, 1976, 10: 1321-1329.
  • 加载中
计量
  • 文章访问数:  1557
  • HTML全文浏览量:  10
  • PDF下载量:  2313
  • 被引次数: 0
出版历程
  • 收稿日期:  2012-06-01
  • 修回日期:  2012-09-01
  • 刊出日期:  2013-05-25

目录

    /

    返回文章
    返回